# SDR DALA2023030101541

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 AFTER REMOVAL OF RH SIDE PANEL (STA 1440-1540) AT AFT CARGO COMPARTMENT. CORROSION WAS FOUND ON UPPER ANGLE OF INTERCOSTAL BTW STA 1480-1500 AND STGR 26R-27R IN REF.00235. CORRECTIVE ACTION: SUMMARY OF NRC 00603: ANGLE OF INTERCOSTAL STA Y=1480 TO Y=1500 BTW STRINGER 26RH AND 27RH WAS REPLACED PER B757-200 SRM. (2648044)
